# SDR I5EA201808140001

- Difficulty date: August 13, 2018
- Submitted: August 15, 2018
- Operation: Air carrier
- Aircraft: N531AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24478
- Aircraft time: 69,118 hours, 43,794 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Connector
- Part number: 36BW14SC5S
- Condition: Broken
- Location: Nr 2 Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: A

## Discrepancy

NR 2 FUEL VALVE CLOSED ILLUMINATED DURING CRUISE, AT FL370.  RIGHT BLUE INTRANSIT INDICATED.  AFTER SEVERAL MINUTES THE ENGINE ROLLED BACK AND RECOVERED.  SEVERAL MINUTES LATER THE ENGINE FAILED AND FLAMED OUT.  LIGHT REMAINED BRIGHT BLUE THE ENTIRE TIME.  ENGINE WAS SECURED IAW QRH CHECKLIST AND LANDED.   REMOVED AND REPLACED THE NR 2 ENGINE FUEL SHUTOFF VALVE ELECTRICAL CONNECTOR D790 IAW SWPM 20-63-02.  PERFORMED AN OPS CHECK ON THE NR 2 ENG FUEL SHUTOFF VALVE IAW AMM 28-22-00 AND AMM 71-00-00, OPS CHECKED OK.
